uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
The density of the ISE and local limit laws for embedded trees
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2006 (English)In: The Annals of Applied Probability, ISSN 1050-5164, Vol. 16, no 3, 1597-1632 p.Article in journal (Refereed) Published
Abstract [en]

It has been known for a few years that the occupation measure of several models of embedded trees converges, after a suitable normalization, to the random measure called ISE (integrated SuperBrownian excursion). Here, we prove a local version of this result: ISE has a (random) Milder continuous density, and the vertical profile of embedded trees converges to this density, at least for some such trees.

As a consequence, we derive a formula for the distribution of the density of ISE at a given point. This follows from earlier results by Bousquet-Melou on convergence of the vertical profile at a fixed point.

We also provide a recurrence relation defining the moments of the (random) moments of ISE.

Place, publisher, year, edition, pages
2006. Vol. 16, no 3, 1597-1632 p.
Keyword [en]
random binary tree, natural labeling, vertical profile, ISE, local limit law
National Category
URN: urn:nbn:se:uu:diva-22673DOI: 10.1214/105051606000000213ISI: 000241428300019OAI: oai:DiVA.org:uu-22673DiVA: diva2:50446
Available from: 2007-01-19 Created: 2007-01-19 Last updated: 2011-05-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Department of Mathematics
In the same journal
The Annals of Applied Probability

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 163 hits
ReferencesLink to record
Permanent link

Direct link